# SDR SWAA2022021458586

- Difficulty date: January 5, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651EB TRAILING EDGE PLATE AT RT WING (1 EA) ; 2022-11204 / [01] REPLACED PLATE (NUTPLATE STRIP) ON ACCESS PANEL 651EB TRAILING EDGE AT RT WING IAW DRAWING 115A2787 REV:A AND SRM B737-700 51-10-02 Ï¿½TEM 9; SEE INDIVIDUAL SIGNOFFS BELOW.; [02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
